Ulster University Logo

Covararaiance of the number of real zeros of a random algebraic polynomial

Farahmand, Kambiz and McGuinness, Bronagh (2010) Covararaiance of the number of real zeros of a random algebraic polynomial. Advances and applications in Statistics, 16 (1). pp. 17-24. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:17222
Deposited By: Professor Kambiz Farahmand
Deposited On:05 Mar 2012 15:20
Last Modified:25 Mar 2015 16:19

Repository Staff Only: item control page